MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Codes Energy Output Problem (1431); Therapy Delivered to Incorrect Body Area (1508); Inappropriate/Inadequate Shock/Stimulation (1574); Malposition of Device (2616)
Health Effect - Clinical Codes Erosion (1750); Erythema (1840); Electric Shock (2554); Cramp(s) /Muscle Spasm(s) (4521); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Section d references the main component of the system.Other medical products in use during the event include: brand name activa; product id 3708660 (serial: (b)(6)); product type: 0191-extension; implant date (b)(6) 2020; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient had to have cpr on june 26th and by july they started seeing a redness in the area and by august it started puffing up almost like swelling and it looks like they have a 3rd boob growing, they can see the shape of the battery in the puffed up area, they can also see the wires almost like it is going to burst through their skin.The patient was redirected to their healthcare provider to further address the issue.Patient also reported: because of their parkinson's they are getting a lot of cramping, shocking that runs through their body that they have never had before and they are wondering if this thing is floating around and breaking blood vessels and giving them shocks that are going through their legs, they did not have that before and it is being done on their right side and the right side is not controlled by the dbs just the left side.Patient asked: could the components of the implanted system break loose from where they are specifically implanted.Reviewed information about adverse events.Patient reported they are in a nursing home now because they can't function properly because of this and they would like to get away from current hcp.Offered and sent listings.Redirected to their doctor.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was provided regarding a patient call about concerns that the ¿wires¿ looked like they were about to fail; the patient had already seen the hcp, who confirmed the implant was fine, and also reported not receiving parkinson¿s disease medications consistently; the agent reviewed general therapy information and the role of patient services, redirected the patient to the hcp for further evaluation and management, and the patient then disconnected the call.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3708660 serial# (b)(6) implanted: (b)(6) 2020 product type extension medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23672055
Report Number3004209178-2025-20239
Device Sequence Number9761440
Product Code MHY
UDI-Device Identifier00763000253363
UDI-Public(01)00763000253363(17)220428
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/26/2025
12/26/2025
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date01/09/2026
01/14/2026
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; "SEE H11...."; SEE H11...
Patient Age74 YR
Patient SexFemale